EconPapers    
Economics at your fingertips  
 

Mathematical Modeling and Optimization of Functionally Graded Structures

Abdelouahed Tounsi, El Abbes Adda Bedia, S. R. Mahmoud and Sofiane Amziane

Mathematical Problems in Engineering, 2013, vol. 2013, 1-2

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2013/536867.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2013/536867.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:536867

DOI: 10.1155/2013/536867

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:536867